# SDR SWAA2024100343541

- Difficulty date: September 30, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 30,209 hours, 14,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD R/H EMERGENCY LIGHT INOP AND AFT R/H SIDE EMERGENCY LIGHT INOP<[01] RELAMPED RH FWD & AFT RH EMERGENCY LIGHTS IAW AMM 33-51-04 OP CHECK GOOD.
